The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 1996
Number of items: 1.

1996

Denis, Jean-Baptise and Gower, John C. (1996). Asymptotic confidence regions for biadditive models: interpreting genotype-environment interactions. Journal of the Royal Statisical Society. Series C (Applied Statistics), 45(4) pp. 479–493.

This list was generated on Wed Jan 1 21:41:07 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk